... tongue rolling, grimacing, grunting, uncontrollable movements etc etc? I even have severe chronic left ear pain. All of these reactions worsen by end of the day.
Any one else experiencing extraprymadial side effects of Venlafaxine (Effexor XR 150mg) such as?
- 22 Oct 2016 by Wizmedic11
- 3 February 2017
- effexor, effexor xr, depression, post traumatic stress disorder, anxiety, pain, generalized anxiety disorder, venlafaxine, major depressive disorder, side effect, anxiety and stress, chronic, tongue, reaction, ear
I didn't experience that on Effexor but, did on Geodon. It took awhile for the Pschiatrist to believe me finally we taped it. He immediately took me off of it. When I was on Effexor I had rapid heart beat where I even had my heart checked it was just the med. I wanted off it. I had been on it for awhile the withdrawal was rough. You should consider other options. Talk to your Dr.
Hi, Wiz! This could be early signs of tardive dyskinesia and you should alert your doctor immediately as the symptoms can become permanent.
Best wishes, Wildcat
I totally agree with WildcatVet! I didn't tell my doctor right away cuz I didn't know what was going on. I thought it was just anxiety. But I was having a really bad day when I was in her office one time and she knew right away what it was. I was on 2 meds that could have caused it. She sent me for a 2nd opinion and they took me off the one they thought was causing it. It turned out to be the wrong one. So I went back to my own dr and went off the other med. All this took about 6 months and now mine is permanent. It's basically under control with several other meds but it shows its ugly head when I really get stressed out. I also have to watch what new meds I take now too. Please get in touch with your dr as soon as possible! I wish you well.
I've been telling her about these side effects for 8 months.
Not those but I experienced like electric shocks going through my body and my coordination was all messed up and also flashing light spots in front of my eyes it was bad took about 5 days to subside sorry your having side effects but mine were withdrawals it's inevitable with Ssri,s I'll never go back on them again because I actually feel better now i was like a zombie on them 150mg for 15 years
Some of them like the tongue and uncontrollable movements and many others. Really terrible reactions.
I've been on for years and I cannot stop moving my legs and feet
Wizmedic11; As Wildcatvet has already said Call your doctor now!!! How your doctor is ignoring what you are saying about these type side effects is beyond me. And don't worry there are other medications. If your doctor well not listen to you Find another doctor ASAP. or go to your family doctor. These side effects are not to be fooled with please give your doctor a call today and tell him or her to look that these could all become forever.And you have the right to tell the doctor you need there help to get off of this medication as soon as possible If you still can't go to your regular doctor and have them look it up. Or just go to an E.R. ROOM if nobody well help you.
I was just put on Effexor 75mg this week, so far I haven't noticed any side effects but I'm sure that I'm going to end up getting some type of side effect. The worst one that I had was on Cymbalta, I was on it for a little over a month but I had a migraine that wouldn't ever let up. I think that I might have been headache free for 3 days. I was so miserable that I wanted to pull my head off and sit it on my coffee table and go about my day. But I was on the 20mg so I quit taking it and they finally stopped a week after I quit taking it
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Sep 2018 • 4 answers
Updated 21 Jul 2016 • 1 answer
Updated 13 Dec 2016 • 4 answers
Updated 17 Oct 2017 • 1 answer
Updated 22 Nov 2017 • 3 answers